Banach Journal of Mathematical Analysis

Topological games and strong quasi-continuity

Alireza Kamel Mirmostafaee

Full-text: Open access


Let $X$ be a Baire space, $Y$ be a $W$-space and $Z$ be a regular topological space. We will show that every $KC$-function $f:X \times Y\to Z$ is strongly quasi-continuous at each point of $X \times Y$. In particular, when $X$ is a Baire space and $Y$ is Corson compact, every $KC$-function $f$ from $X \times Y$ to a Moore space $Z$ is jointly continuous on a dense subset of $X \times Y$. We also give a few applications of our results on continuity of group actions.

Article information

Banach J. Math. Anal. Volume 5, Number 2 (2011), 131-137.

First available in Project Euclid: 14 August 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54C30: Real-valued functions [See also 26-XX]
Secondary: 54C35: Function spaces [See also 46Exx, 58D15] 54C05: Continuous maps 46E15: Banach spaces of continuous, differentiable or analytic functions

quasi-continuous mapping strong quasi-continuity topological game


Mirmostafaee, Alireza Kamel. Topological games and strong quasi-continuity. Banach J. Math. Anal. 5 (2011), no. 2, 131--137. doi:10.15352/bjma/1313363009.

Export citation


  • A.V. Arhangel'skii, M.M. Choban and P.S. Kenderov, Topological games and continuity of group operations, Topology Appl. 157 (2010), 2542–2555.
  • R. Baire, Sur les fonctions des variable reellles, Ann. Mat. Pura Appl. 3 (1899), 1–122.
  • A. Bouziad, Every Cech-analytic Baire semitopological group is a topological group, Proc. Amer. Math. Soc. 124 (1996), 953–959.
  • J. Cao, R. Drozdowski and Z. Piotrowski, Weak continuity properties of topologized groups, Czechoslovak Math. J. 60(135) (2010), no. 1, 133-148.
  • G. Choquet Lectures on Analysis. Vol. I: Integration and topological vector spaces, Edited by J. Marsden, T. Lance and S. Gelbart W. A. Benjamin, Inc., New York-Amsterdam 1969
  • J.P.R. Christensen Joint continuity of separately continuous functions Proc. Amer. Math. Soc. 82 (1981), 455–461.
  • G. Debs Pointwise and uniform convergence on Corson compact spaces, Topology Appl. 97 (1986), 299–303.
  • H.R. Ebrahimi Vishki, Joint Continuity of Separately Continuous Mappings on Topological Groups, Proc. Amer. Math. Soc. 124 (1996), no. 11, 3515–3518.
  • R. Ellis, Locally compact transformation groups, Duck Math. J. 24 (1957), 119–125.
  • J. Gerlits and Zs. Nagy, Some properties of $C(K)$, I, Topology Appl. 14 (1982), 152–161.
  • G. Gruenhage, Infinite games and generalizations of first-countable spaces, Topology Appl. 6 (1976), 339–352.
  • R. Haydon Baire trees, bad norms and the Namioka property, Mathematica 42 (1995), 30–42.
  • S. Kempisty, Sur les fonctions quasicontinues, Fund. Math. 19 (1932), 184-197.
  • P.S. Kenderov, I.S. Kortezov and W.B. Moors, Topological games and topological groups, Topology Appl. 109 (2001) 157–165.
  • J. Lawson, Points of continuity for semigroup actions, Trans. Amer. Math. Soc. 284 (1984), no. 1, 183–202.
  • P. Lin and W.B. Moors, Rich families,W-spaces and the product of Baire spaces, Math. Balkanica (N.S.) 22 (2008), no. 1-2, 175-187.
  • V.K. Maslyuchenko, V.V. Mykhailyuk and O.I. Filipchuk, Joint continuity of $K_h C$-functions with values in Moore spaces, (Ukrainian) Ukraïn. Mat. Zh. 60 (2008), no. 11, 1803–1812.
  • A.K. Mirmostafaee, Points of joint continuity of separately continuous mappings, Methods Funct. Anal. Topology 15 (2009), no. 4, 356-360.
  • A.K. Mirmostafaee, Norm continuity of quasi-continuous mappings and product spaces, Topology Appl. 157 (2010), 530–535.
  • A.K. Mirmostafaee, Oscillations, quasi-oscillations and joint continuity, Ann. Funct. Anal. 1 (2010), no. 2, 133–138.
  • I. Namioka, Separate continuity and joint continuity Pacific J. Math. 51 (1974), 515–531.
  • Z. Piotrowski, On the theorem of Y. Mibu and G. Debs on separate continuity, Internat. J. Math. Math. Sci. 19 (1996), no. 3, 495–500.
  • Z. Piotrowski, Continuity points in $\{ x \}\times Y$, Bull. Soc. France 108 (1980), 113–115.
  • Z. Piotrowski, Separate and joint continuity in Baire groups, Tatra Mt. Math. Publ. 14 (1998), 109-116.
  • J. Saint-Reymond, Jeux topologiques et espaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499–504.